# SDR A6WA201240283

- Difficulty date: February 3, 2012
- Submitted: April 4, 2012
- Operation: Air carrier
- Aircraft: N401AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7280
- Aircraft time: 31,375 hours, 28,223 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Cracked
- Location: Fs 338
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR FRAME AT FS 338.00 IS CRACKED 4" FROM BOTTOM OF FRAME.  REMOVED CRACKED SECTION WHEN INSTALLED NEW SECTION IAW REO 601R-52-11-402, REV H.
